Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 3, Pages 239-249
http://dx.doi.org/10.1155/2005/376150

Matriceal Lebesgue spaces and Hölder inequality

1Department of Eng. Sciences, Physics and Mathematics, University of Karlstad, S-651 88 Karlstad, Sweden
2Department of Mathematics, National Technical University of Athens, 157 80 Zografou-Campus Athens, Greece
3Inst. of Mathematics, Romanian Academy, Box 1-764 70700, Bucharest, Romania

Received 1 September 2004

Academic Editor: Maria Carro

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a class of spaces of infinite matrices similar to the class of Lebesgue spaces Lp(T), 1p, and we prove matriceal versions of Hölder inequality.